MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY4 IMPLANT 4.2MMD X 16MML HA; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY4 IMPLANT 4.2MMD X 16MML HA; DENTAL IMPLANT
Model Number 884216
Medical Device Problem Code Incorrect Device Or Component Shipped (2962)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/11/2018
Type of Reportable Event Malfunction
Event or Problem Description
Doctor reports received the wrong part.Dr drilled osteotomy and realized it was the wrong implant.Doctor reports having to drive to another office for another implant and completed the procedure in the same visit.Internal investigation shows that this was the only instance that this specific product combination was ordered where this error occurred and the issue has been corrected.This is a reportable malfunction.

Brand Name
LEGACY4 IMPLANT 4.2MMD X 16MML HA
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 e hillcrest drive
thousand oaks CA 91362
MDR Report Key7474588
Report Number3001617766-2018-00083
Device Sequence Number114143
Product Code DZE
UDI-Device Identifier10841307103349
UDI-Public10841307103349
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date10/17/2021
Device Model Number884216
Device Catalogue Number884216
Device Lot Number84586
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2018
Initial Report FDA Received Date04/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;